# SDR 2001FA0000669

- Difficulty date: December 1, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N715HE
- Make and model: Cessna 208B
- Aircraft serial: 208B0603
- Engine: Pwa PT6*
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Resistor
- Part number: 26700696
- Condition: Failed
- Location: Prop Anti-Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER ANTI-ICE VARISTOR MELTED PLUGS.  PLUGS SEEM TO OPEN AND WEAR CAUSING INTERMITTENT POWER TO BRUSH BLOCK, DUE MOST LIKELY TO VIBRATION.  CHANGING CONNECTORS WOULD FIX PROBLEM.
